# SDR 97FDEA00006

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corrosion
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0434 CORROSION (53-224-01,1) ON BS 580 BEAM, LBL 35, WL 208.1.  *S/D*  REMOVED AND REPLACED TOP CHORD OF BS 580, WL 208, FROM LBL 18 TO LBL 60 IAW FED-EX SRM 53-10-8, SRM 51-30-2, SRM 51-10-2.
